# SDR AG2R91788.1

- Difficulty date: August 21, 2009
- Submitted: September 1, 2009
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST SEAT CRACK TOO SEVERE FOR REPAIR.  ACFT MFG, MODEL, SN, TOTAL TIME AND CYLCES ARE UNKNOWN.
